On the residual autocorrelation of the autoregressive conditional duration model

Research output: Contribution to journalArticles

17 Citations (Scopus)

Abstract

The asymptotic distribution of residual autocorrelations in the autoregressive conditional duration model is derived. This results in a portmanteau goodness-of-fit statistic for this kind of model. Our result extends the model diagnostic checking methodology of Box–Jenkins to the autoregressive conditional duration models. Copyright © 2002 Elsevier Science B.V. All rights reserved.
Original languageEnglish
Pages (from-to)169-175
JournalEconomics Letters
Volume79
Issue number2
DOIs
Publication statusPublished - May 2003

Citation

Li, W. K., & Yu, P. L. H. (2003). On the residual autocorrelation of the autoregressive conditional duration model. Economics Letters, 79(2), 169-175. doi: 10.1016/S0165-1765(02)00303-8

Keywords

  • Asymptotic distribution
  • Autoregressive conditional duration models
  • Goodness-of-fit test
  • Residual autocorrelations

Fingerprint Dive into the research topics of 'On the residual autocorrelation of the autoregressive conditional duration model'. Together they form a unique fingerprint.